# SDR ASOA2016040814771

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SECTION 449.85-409.00+112 HAS CORROSION IN SEVERAL AREAS OUT OF LIMITS.  COMPLIED WITH REO 601R-53-00-625, REV DATE 2016-04-20.  REMOVED RT SIDE SEAT TRACK 449.85-409.00+112 IAW AMM 53-01-11, 946-000-802.  REPLACED RT SIDE SEAT TRACK 449.85-409.00+112 IAW AMM 53-01-11-400-802.  RECEIVED AND COMPLEID WITH ECTC REO 601R-53-00-625.
